# SDR FDEA200904031178

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397327620600
- Condition: Gouged
- Location: Bs 3885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PIT DOOR FRAME CUTOUT FWD LOWER CORNER IS GOUGED.  REMOVED DAMAGE IAW A300-600 SRM 51-73-12 AND WAS FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR IAW A300-600 SRM 53-17-12; FIG 202.  ALODINED IAW A300-600 SRM 51-21-10.  PRIMED IAW A300-600 SRM 51-21-10; PG 11.  INSTALLED REPAIR IAW A300-600 SRM 51-40-21; PARA 7.  SEALED DOUBLER IAW A300-600 51-24-00; OG 1.
